# SDR UPS804955

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45479
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558241
- Condition: Crack
- Location: Fs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND BATH TUB FITTING CRACKED AT FS 340, BETWEEN LONGERONS 33L TO 34R.  REPLACED FITTING PER SRM 53-2-0 FIG 20.
